EconPapers    
Economics at your fingertips  
 

Test for fractional degree stochastic dominance with applications to stock preferences for China and the United States

Jianli Wang, Xiong Xiong, Lin Zhou and Xu Guo

Journal of Risk

Abstract: The concept of stochastic dominance plays a critical role in many economic and financial studies. However, the classical integer-degree stochastic dominance does not allow for local risk attitudes. In a 2020 paper, Huang, Tzeng and Zhao propose the concept of fractional degree stochastic dominance, which encompasses integer-degree stochastic dominance. They derive the integral conditions for fractional degree stochastic dominance. In this paper we develop the test statistics for fractional degree stochastic dominance based on a reformulation of the integral conditions. The test statistics’ asymptotic distributions are obtained and a bootstrap method for determining the critical values of the tests is also introduced. We further explore the stock preferences of the Chinese and US markets to illustrate the applicability of the test statistics for fractional degree stochastic dominance developed here.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-risk/7908056/test- ... nd-the-united-states (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ4:7908056

Access Statistics for this article

More articles in Journal of Risk from Journal of Risk
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-22
Handle: RePEc:rsk:journ4:7908056